# SDR DALA2023032902430

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,749 hours, 27,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 R4 DOOR INDICATION INOP WITH R4 DOOR OPEN. CORRECTIVE ACTION: REMOVED AND REPLACED R4 DOOR WARNING SENSOR PER B-757 A.M.M. 52- 71-00 AND SWPM CH.20 OP'S CHECK GOOD. (9640063)
